# SDR SWAA2020072000819

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 59,120 hours, 29,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668; M1669; M1671; M1672; M1673; M1674 AND M1675 IN THE CABIN. / R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1668; M1669; M1671; M1672; M1673; M1674 AND M1675 PER MM 33-51-06
